# SDR IXXA0500138S

- Difficulty date: March 4, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: T/E Flap
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD FLAP AFT PANEL DENT DAMAGE BETWEEN STA XF 304.000-XF 333.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED PLATING. FABRICATED NEW PLATING, CLEANED, TREATED AND PRIMED AREA + INNER FACE ON NEW PLATING. APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW PLATING IAW DC8 SRSM 57-7-0 PG 1, 57-7-1 FIG 4 TR # 57-94, 51-1-21, 51-3-0, 51-3-1.
